MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 LPS POROUS STEM 12.5X100MM STR; LPS AND S-ROM : KNEE STEMS

DEPUY ORTHOPAEDICS, INC. 1818910 LPS POROUS STEM 12.5X100MM STR; LPS AND S-ROM : KNEE STEMS
Catalog Number 198726111
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 05/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address loosening of the stem at the bone to implant interface.Doi: unknown; dor: (b)(6) 2019; left knee.
 
Additional Manufacturer Narrative
Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.Product complaint # : (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthese considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LPS POROUS STEM 12.5X100MM STR
Common Device Name
LPS AND S-ROM : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8666559
Report Number1818910-2019-95164
Device Sequence Number11327890
Product Code JDI
UDI-Device Identifier10603295079255
UDI-Public10603295079255
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K033959
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number198726111
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/15/2019
Supplement Date Received by Manufacturer06/28/2019
Initial Report FDA Received Date06/04/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight62